| Model Number |
M0062251020 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: date of event was approximated to (b)(6) 2023 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0504 captures the reportable event of water leakage.
Event or Problem Description
It was reported to boston scientific corporation that a uromax ultra dilation balloon catheter device was used during a procedure performed on an unknown date.During the procedure, the uromax balloon got damaged, which led to water leakage.The procedure was completed with another uromax ultra dilation balloon catheter device.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.No further information has been obtained despite good faith efforts.